Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suffering from anger attacks, throws and breaks things during attack. Has dizziness and nausea on taking Arip. Suggestions?

Hello, I am from India. My husband has problems of anger attacks. He gets angry very easily on simple things and he also has mood swings. When he gets angry, he cannot be controlled. he throws things, breaks things and even once tried to put things on fire. He also beat me one day hard during his anger. I took him to a psychiatrist and he gave him Arip Mt 30 mg, but he is not willing to take it after taking 3 doses as he is experiencing nausea and dizziness . Kindly suggest.
Asked On : Fri, 25 Jan 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not uncommon to experience anger and physical aggression in psychiatric disorders. Your husband seems to be having problems with mania which is common is bipolar disorder. I am thinking that your husband gradually got worse over time and assuming this, it is easier to put someone on medications and try to wait and watch for results. However, symptomatic treatment is recommended in acute and subacute cases and anger management or sleep management might be of initial use before going on to titrate the dose of the mood stabilizer, in this case Arip MT. It may also help to seek the expert advise of a psychiatrist regarding medication changes and a counselor to help with any stressors/family problems.

I hope this helped. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Srikanth Reddy's  Response
Hello,
Thanks for choosing health care magic.
Anger spells can be due to many reason and one has to be sure why your husband is having those anger spells. Arip MT is although a good drug, there are better drugs in the market to control aggression with out any reason. Moreover if your husband is not ready to accept medications , there are options of covert medications as well.
You should discuss these issues with your treating psychiatrist.
Regards,

Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor